MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION® SPINE REFERENCING SET; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDTRONIC NAVIGATION, INC STEALTHSTATION® SPINE REFERENCING SET; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 9730605
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The small reference frame was returned to the manufacturer for analysis.Analysis found that the starburst adapter was loose on the back of the frame.One of the screws was stripped and falling out.Analysis found that the reported event was related to a physical damage issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.It was reported that a spine reference frame was broken during surgery.The frame adapter was held in place for the remainder of the procedure which steri-strips.There was no impact to patient.There was no reported delay to the procedure due to this issue.

Brand Name
STEALTHSTATION® SPINE REFERENCING SET
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville 80027
CO  80027
MDR Report Key8108572
Report Number1723170-2018-05885
Device Sequence Number13959766
Product Code MAX
UDI-Device Identifier00721902812743
UDI-Public00721902812743
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9730605
Device Catalogue Number9730605
Device Lot Number120524
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight84